# SDR ASOA201802167014

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,939 hours, 28,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 14529495005
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK INSPECTION,  FOUND THE RT FLOOR TO WALL SUPPORT CORRODED AT FRAME 57.  MAINTENANCE INSTALLED A DOUBLER IAW EC  5320-01150.
